appointments

Well I have managed to get booked in to see the nurse on Friday.

Had bloods done Tuesday so if anything is going on I should at

least have the results by tomorrow.

I have never felt like this before, my arms and shoulders are keeping

me awake all night, my knee has not responded to the jab so am walking

with a stiff leg and now there is something nasty on the sole of my other

foot!!!! feels like I have stones in my shoe(:(

I can only walk to the top of the garden then it is agony to come back.

With my balance impaired I am so scared of falling.

I pray that there is something that can be done/given to help me get

back some quality of life cos I am seriously fed up.

As I mentioned before my clinic "don't do feet"! but last time I was there

I noticed a sign for a Podiatry clinic, things may be looking up. I will ask

to get someone to check my overlapping toes.

Maybe they would not be so bad if years ago I had been advised on how

to care for my feet..

I am taking co dydramol for the pain but think I need a change as they

are not helping. Which painkillers do others find help ease the agony?

Ann

6 Replies

oldestnewest
  • What DMARDs are you on Ann? - sorry if you've said but as it's not on your profile I don't know. It does take a while for them to work so if you've newly started then perhaps steroids would be helpful to tide you over? Tilda x

  • Hi Tilda

    After many happy years on Arthrotec I was then put on MTX 17.5mg

    also Hydroxychlorquine and when really bad Naproxin.

    Also on 2mg steroids, trying to get me off them.

    Been on mtx for about two years.

    My memory is rubbish these days, age, pills who knows, but I feel

    things have been getting worse over the last two years.

    Now the heat is back and my legs are killing me, just hope I get some

    answers tomorrow.

    Ann

  • Thanks for explaining this Gazelle - it's often really hard to remember people's stories so if you can face it it's a good idea keeping your profile up to date or many people won't know where you're coming from when they read your blogs. I've never heard of Arthrotec? Shame you're suffering so much pain - I had it in shoulders for a few months last year and like you it kept me awake at night. Naproxen helped but I ended up on a short course of Prednisolone and it never returned - maybe you've got too used to steroids and naproxen for them to be effective now. It sounds to me like you need your meds reviewed urgently and new ones started asap - maybe time for an anti-tnf? Let us know what your rheumy says and good luck make sure they see you as you are and don't hold back on explaining exactly how you are being affected. Tilda x

  • Tilda

    Do not worry, they will see me as I am unless a miracle occurs

    overnight!!

    Gosh, maybe Arthrotec gives my age away):) it is still being used,

    in fact I went back on it but it did not work with the MTX.

    Feeling very down about it all at the moment, hope tomorrow brings

    some answers, thanks for your views.

    Keep your fingers crossed, my toes already are !

    Ann

  • well it is 2am and again no sleep thanks to my shoulders

    and upper arm.

    I saw the Rhumi nurse today, first time in x amount of years!

    She seemed unsure about my shoulders and could only suggest

    I keep on with the painkillers.

    She did at least get me sorted with the foot clinic and for

    an xray on my knee and shoulders, also physio.

    My protein results were well hign, I wonder if that may be anything

    to do with my pain, the nurse was unsure.

    I am falling asleep so will get to bed and see if I can beat the pain

    by falling asleep before it shouts, "here I am again".

    Ann

  • After seeing the rh nurse I steadily became worse, so much so it

    took a friend over an hour to move me from my bed to a chair.

    I needed help with everything.

    The pain in my knee and arms was horrendous.On calling my GP he

    told us to come up that evening, HOW I wanted to know!!!

    I told him to ask my neighbours if they heard me in the night, maybe then

    he would understand.

    In the end he told me to increase the steroids and he would phone my

    consultant on Friday to ask about increasing the MX or trying something

    else.

    I have also changed painkiller and am feeling slightly more human, but I know

    the pain in my shoulders and arms is just waiting to erupt once I come down

    off the steroids, my knee and the TMJ are also laughing at the respite.

    I just cannot be ill at the moment so must fight on.

    Hope others are enjoying these lovely warm days, signs of an early

    Autumn are the amount of leaves on my lawns.

    Ann

You may also like...